# SDR HEEA085858

- Difficulty date: March 28, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,428 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV13402
- Condition: Worn
- Location: T/R Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SHAFT HAS WORN BEARING. REPLACED WITH SERVICEABLE BEARING.
